MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TTLVENT 16FR10ML 100%SIL DB TR

MEDLINE INDUSTRIES, LP Medline; TTLVENT 16FR10ML 100%SIL DB TR
Model Number URO180716
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient had a 16fr foley catheter placed around (b)(6) 2021.The catheter was clamped and the tubing was disconnected from the catheter.Once the system was disconnected the clamp was then removed and placed on the inflation/deflation valve tubing.The clinician then began to push 60cc of contrast without any pressure/resistance.Reportedly the patient stated that the catheter ruptured and the clinician stopped the procedure.The system was reconnected and contrast and blood was observed in the bag.The catheter was removed from the patient and a tear was noted in the balloon.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No samples have been returned for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an imaging procedure the foley catheter balloon ruptured while inserted in the patient while the balloon was being filled.The procedure was stopped and the system was reconnected to the bag.Contrast and blood was observed in the bag.No additional information is available.

Brand Name
Medline
Common Device Name
TTLVENT 16FR10ML 100%SIL DB TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key12915947
Report Number1417592-2021-00214
Device Sequence Number5588502
Product Code OHR
UDI-Device Identifier10889942687084
UDI-Public10889942687084
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURO180716
Device Catalogue NumberURO180716
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown